MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RC25-4RA EMS, RAINBOW® PATIENT CABLE; OXIMETER

MASIMO - 15750 ALTON PKWY RC25-4RA EMS, RAINBOW® PATIENT CABLE; OXIMETER
Model Number 4485
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the cable was inaccurate when it is moved.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Initial reporter phone # is: (b)(6).Device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.During simulation testing, the cable passed manual and preset conditions and provided accurate measurements.  the cable was determined to be functioning as designed., other, other text: initial reporter phone # is entered as "(b)(6) " as it exceeded the maximum allowable characters.Initial reported phone # is: (b)(6).

Brand Name
RC25-4RA EMS, RAINBOW® PATIENT CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key14801491
Report Number3019388613-2022-00140
Device Sequence Number19986742
Product Code DQA
UDI-Device Identifier00843997013420
UDI-Public00843997013420
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4485
Device Catalogue Number4485
Device Lot Number20GQY
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown